# SDR ASAA2023021541969

- Difficulty date: February 15, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 3,751 hours, 1,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: SG88541169
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS PHOTOLUMINESCENT FLOOR LIGHTS ARE NOT ILLUMINATING. GROUNDED - YES. VERIFIED PHOTOLUMINESCENT STRIP/FLOOR PROXIMITY LIGHT INOP AT LAV D, AND BOTH AT FIRST CLASS CLOSET. PHOTOLUMINESCENCE STRIPS REPLACED. OPS CHECK GOOD. REF B737-9 AMM 33-51-15.
